A sum formula of multiple L-values

Shuji Yamamoto

Research output: Contribution to journalArticle

Abstract

We prove an alternating sum formula of certain multiple L-values conjectured by Essouabri, Matsumoto and Tsumura, which generalizes the sum formula of multiple zeta values. The proof relies on the method of partial fraction decomposition.

Original languageEnglish
Pages (from-to)127-137
Number of pages11
JournalInternational Journal of Number Theory
Volume11
Issue number1
DOIs
Publication statusPublished - 2015 Feb 25

Fingerprint

Sum formula
Multiple zeta Values
Partial fractions
Decompose
Generalise

Keywords

  • Multiple L-values
  • Multiple polylogarithms
  • Multiple zeta values

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

A sum formula of multiple L-values. / Yamamoto, Shuji.

In: International Journal of Number Theory, Vol. 11, No. 1, 25.02.2015, p. 127-137.

Research output: Contribution to journalArticle

Yamamoto, Shuji. / A sum formula of multiple L-values. In: International Journal of Number Theory. 2015 ; Vol. 11, No. 1. pp. 127-137.
@article{e1441a4acc7f43e98f4fa2e594d30d91,
title = "A sum formula of multiple L-values",
abstract = "We prove an alternating sum formula of certain multiple L-values conjectured by Essouabri, Matsumoto and Tsumura, which generalizes the sum formula of multiple zeta values. The proof relies on the method of partial fraction decomposition.",
keywords = "Multiple L-values, Multiple polylogarithms, Multiple zeta values",
author = "Shuji Yamamoto",
year = "2015",
month = "2",
day = "25",
doi = "10.1142/S1793042115500074",
language = "English",
volume = "11",
pages = "127--137",
journal = "International Journal of Number Theory",
issn = "1793-0421",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "1",

}

TY - JOUR

T1 - A sum formula of multiple L-values

AU - Yamamoto, Shuji

PY - 2015/2/25

Y1 - 2015/2/25

N2 - We prove an alternating sum formula of certain multiple L-values conjectured by Essouabri, Matsumoto and Tsumura, which generalizes the sum formula of multiple zeta values. The proof relies on the method of partial fraction decomposition.

AB - We prove an alternating sum formula of certain multiple L-values conjectured by Essouabri, Matsumoto and Tsumura, which generalizes the sum formula of multiple zeta values. The proof relies on the method of partial fraction decomposition.

KW - Multiple L-values

KW - Multiple polylogarithms

KW - Multiple zeta values

UR - http://www.scopus.com/inward/record.url?scp=84928288567&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84928288567&partnerID=8YFLogxK

U2 - 10.1142/S1793042115500074

DO - 10.1142/S1793042115500074

M3 - Article

AN - SCOPUS:84928288567

VL - 11

SP - 127

EP - 137

JO - International Journal of Number Theory

JF - International Journal of Number Theory

SN - 1793-0421

IS - 1

ER -